# SDR RU3A1023

- Difficulty date: October 7, 2010
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- Aircraft time: 12,298 hours, 6,714 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE CONDUCTING AN ILS-1, STRONG ELECTRICAL FUMES (NO SMOKE) FILLED THE FUSELAGE.  DETERMINED FUMES WERE EMANATING FROM FLIGHT INSPECTION PANEL.  RAN SMOKE AND FUME ELIMINATION CHECKLIST AND EXECUTED IMMEDIATE LANDING.  MAINTENANCE VHF COMM NR 3 WAS BURNED OUT.
